# SDR IPXA2024041612970

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 29,415 hours, 10,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 114056
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BATTERY FAIL R/R EMERGENCY EXIT LIGHT BATTERY W/R/T MM 33-51-07.
